EconPapers    
Economics at your fingertips  
 

Parametric rationing with uncertain needs

Yan Long () and Jingyi Xue ()
Additional contact information
Yan Long: Huazhong University of Science and Technology
Jingyi Xue: School of Economics, Singapore Management University

No 20-2019, Economics and Statistics Working Papers from Singapore Management University, School of Economics

Abstract: We study resource allocation in the face of uncertain needs. We extend Young (1987)’s parametric rules to the uncertain context. We re-establish the axiomatic char-acterization of parametric rules and show the optimality of the rules.

Pages: 13 pages
Date: 2019-10-06
New Economics Papers: this item is included in nep-sea
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://ink.library.smu.edu.sg/soe_research/2300/ Full text (text/plain)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ris:smuesw:2019_020

Access Statistics for this paper

More papers in Economics and Statistics Working Papers from Singapore Management University, School of Economics 90 Stamford Road, Sigapore 178903. Contact information at EDIRC.
Bibliographic data for series maintained by Cheong Pei Qi ().

 
Page updated 2020-09-22
Handle: RePEc:ris:smuesw:2019_020